# SDR FDEA202011032756

- Difficulty date: November 3, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 75,595 hours, 18,230 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA75756
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK, DURING OPEN UP ON FLOOR PANEL 272HF AT STATION 1481 TO STATION 5-32/5-53 RIGHT HAND FOUND EDGE DELAMINATED.  DELAMINATED FLOOR PANEL 272HF AT MAIN DECK RIGHT HAND STATION 1481 TO STATION 5-32/5-53 REMOVED, AS PER AMM 53-21-09-4.  FLOOR PANEL 272HF FABRICATED, AS PER FEDEX DRAWING SRZ-25-005 REVISION R.  FABRICATED FLOOR PANEL 272HF INSTALLED, AS PER AMM 53-21-09-4.   REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
